# SDR SWAA2024121060682

- Difficulty date: November 17, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 11,466 hours, 5,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PANEL 120AF HAS AREAS OF UPPER SURFACE CORROSION AND DAMAGE.<[01] REMOVED CORROSION PER SRM 51-10-02;WITHIN ALLOWABLE LIMITS PER SRM 53-00-53-1A-1;[02] CORROSION NOT WITHIN ALLOWABLE LIMITS PER SRM 53-00-53-1A-1;PNL REPLACED ON FAULT TTG8Q00WZEPB.;[03] PROCURED SERVICEABLE REPLACEMENT PANEL ON TASK# TTG8Q00WZEPB. PART REQ# RU1Z9006A438. PANEL TO BE INSTALLED ON CLOSE TASK# TTG8Q00W6BMJ.;[04] NEW PANEL TO BE INSTALLED ON CLOSE TASK# TTG8Q00W6BMJ.
